# SDR CA990927034

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: A212500009
- Condition: Cracked
- Location: Cockpit
- Component: Ppg, A21500009
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT HEIGHT OF CLIMB, CAPTAIN'S WINDSHIELD DEVELOPED A CRACK.   AIRCRAFT SLOWED DOWN AND CONTINUED TO DESTINATION, EN ROUTE ADDITIONAL CRACKING OCCURRED, IN OUTER LAYER.  WINDOW REPLACED.
